# SDR CA050126006

- Difficulty date: January 19, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8201
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7600 · Engine Controls
- Part: Spring Strut
- Part number: 87620130101
- Condition: Broken
- Location: Nr 1 Engine
- Part time: 14,368 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, Y
- Precautionary procedure: E, D

## Discrepancy

(CAN) NR 1 ENGINE SHUTDOWN ON GROUND RUN DUE TO BROKEN CONTROL SPRING STRUT.  UNABLE TO CONTROL THE ENGINE, SHUTDOWN BY THE TEE HANDLE.  MFG IS INVESTIGATING THE EVENT.
